# SDR 2025F00247

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: General aviation
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 9,059 hours, 5,975 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LH TR NOTED MULTIPLE SPOTS OF CORROSION ON THE INSIDE SIDES OF THE UPPER BUCKET. MECHANICALLY BLENDED 13 EA. AREAS OF CORROSION ON THE LH THRUST REVERSER UPPER DOOR, INBD AND OUTBD AREAS IAW CE680A SRM 51-10-01 AND SRM 51-70-03. AFTER NDT TESTING, DETERMINED BLENDED AREAS TO BE BEYOND LIMITATIONS OF 0.002 INCH OF MATERIAL LOSS FROM NOMINAL THICKNESS IAW CE680A SRM 51-70-03. COMPLIED WITH NETJETS ENGINEERING RFTS-114547 REV.0 TITLE: N506QS (680A-0043) LH UPPER TR DOOR CORROSION DATE: 01AUG25.
